ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

The boundaries of uniform algebras of operato fields

Arzumanian, V. and Grigorian, S. (1988) The boundaries of uniform algebras of operato fields. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 23 (5). pp. 422-438. ISSN 00002-3043

[img]
Preview
PDF
Download (2809Kb) | Preview
    Item Type: Article
    Additional Information: Օպերատորային դաշտերի հավասարաչափ հանրահաշիվների եզրերը։ Границы равномерных алгебр операторных полей.
    Uncontrolled Keywords: Արզումանյան Վ., Գրիգորյան Ս., Арзуманян В., Григорян С.
    Subjects: Q Science > QA Mathematics > QA150-272.5 Algebra
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 29 Nov 2012 10:27
    Last Modified: 01 Feb 2013 13:49
    URI: http://mathematics.asj-oa.am/id/eprint/1265

    Actions (login required)

    View Item